# SDR ASAA2018011623184

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,735 hours, 11,758 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7901
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 51,808 hours, 17,851 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, NR 2 ENGINE SHOWED SHORT TERM FAULT CODE 75-10372,  THE HMU VSV CONTROL CURRENT IS OUT OF RANGE.  ACFT GROUNDED.   ACCOMPLISHED T/C 78273000 AND  FOUND THE FAULT CODE 75-10372 ACTIVE ON EVERY LEG.  PERFORMED FIM 75-31 TASK 801.  CHECKED DP0501 AND DP0601 FOUND READING WITHIN LIMITS. REMOVED AND INSTALLED A NEW EEC. WHILE PERFORMING EEC TEST FOUND NEW FAULTS 73-10342, 75-10422.
